Zigzag leakage of induction motors

Author(s): R. E. Hellmund
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 March 1907
Volume: 26
Page(s): 327 - 346
ISSN (Paper): 0097-2444
DOI: 10.1109/PAIEE.1907.6742408

Abstracts

Regular

Various formulas have been given heretofore for the predetermination of the leakage coefficient of induction motors, but the results derived from these formulas are so divergent that the formulas themselves are rather discredited. It seems to the writer that the following study about the values of the zigzag leakage may help to clear this somewhat unsettled question.

Advertisement